# SDR BAQA085883

- Difficulty date: April 1, 2003
- Submitted: April 28, 2003
- Operation: Air carrier
- Aircraft: N955ME
- Make and model: Bolkms BK117A1
- Aircraft serial: 7243
- Aircraft time: 6,225 hours
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 11731743
- Part serial: 398404
- Condition: Peeling
- Location: Tail Rotor
- Part time: 1,411 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TAIL ROTOR BLADE HAS PAINT PEELING OFF.  UNABLE TO BALANCE.  REPLACED WITH SERVICEABLE UNIT.
